Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Campana, Frédéric; Peternell, Thomas
On the second exterior power of tangent bundles of threefolds. Compositio Mathematica, 83 no. 3 (1992), p. 329-346
Texte intégral djvu | pdf | Analyses MR 1175944 | Zbl 0824.14037 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=CM_1992__83_3_329_0

Bibliographie

[BPV] Barth, W., Peters, C., and van de Ven, A., Compact complex surfaces. Erd. d. Math. Bd. 3, Springer 1984.  MR 749574 |  Zbl 0718.14023
[CP] Campana, F., and Peternell, Th., Manifolds whose tangent bundles are numerically effective. Math. Ann. 289, 169-187 (1991).  MR 1087244 |  Zbl 0729.14032
[Fu] Fulton, W., Intersection Theory. Erg. d. Math. 2. Springer 1984.  Zbl 0541.14005
[Ha] Hartshorne, R., Ample vector bundles. Publ. Math. IHES 29, 319-350 (1966).
Numdam |  MR 193092 |  Zbl 0173.49003
[Is] Iskovskih, V.A., Fano 3-folds I, II. Math. USSR Isv. 11, 485-527 (1977),ibid. 12, 469-506 (1978).  Zbl 0424.14012
[ISh] Iskovskih, V.A. and Shokurov, V.V., Biregular theory of Fano 3-folds. Lecture Notes in Math. 732, 171-182 Springer 1978.  MR 555698 |  Zbl 0417.14025
[Ko] Kobayashi, Ochiai, T., Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ. 13, 31-47 (1973).
Article |  MR 316745 |  Zbl 0261.32013
[MM] Mori, S. and Mukai, S., On Fano 3-folds with b2 ≽ 2. Adv. Studies in Math. 1, 101-129 (1983).  Zbl 0537.14026
[Mo] Mori, S., Threefolds whose canonical bundles are not numerically effective. Ann. Math. 116, 133-176 (1982).  MR 662120 |  Zbl 0557.14021
[P] Peternell, Th., Calabi-Yau manifolds and a conjecture of Kobayashi. Math. Z. 207, 305-318 (1991).
Article |  MR 1109668 |  Zbl 0735.14028
[Sh] Shokurov, V.V., The existence of a straight line on Fano 3-folds. Math. USSR Isv. 15, 173-209 (1980).  Zbl 0444.14027
[D] Demazure, M., Surface de del Pezzo I-V, Lecture Notes in Math. 777, 23-70. Springer 1980.  Zbl 0444.14024
[Y] Yau, S.T., Calabi's conjecture and some new results in algebraic geometry. Proc. Math. Acad. Sci. USA 74, 1789 (1977).  MR 451180 |  Zbl 0355.32028
Copyright Cellule MathDoc 2014 | Crédit | Plan du site